MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384156
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During placement of a picc, the picc became malpositioned and "flipped towards the shoulder." when repositioning the picc was attempted, the picc fractured, and only 3cm of the catheter came out when extraction was attempted, leaving 28cm in the patient.The patient was taken to the operating room and to the cath lab due to the thrombus, or the portion that remained in the body, in the pulmonary artery.This portion of the catheter was eventually able to be removed and is still being evaluated by pathology at hospital (as of (b)(6)2025).Sample is available.

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22285535
Report Number0001625425-2025-01035
Device Sequence Number20946955
Product Code FOZ
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number384156
Device Lot Number11496062
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown